# SDR 04271659

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

CREW REPORT STATED, SETTING THRUST FOR TAKEOFF CREW NOTICED A LEFT HAND N2 VIBE GAUGE AND ABORTED THE TAKEOFF.  TAXIED TO THE GATE.  WO HAS BEEN OPENED.  NOW IS IN APPR STATUS.
